# SDR UIEA200400040

- Difficulty date: April 4, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Engine: Ge CF650E2
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN, SMELL OF SMOKE FROM THE AIR CONDITIONING SYSTEM.  FLIGHT DECK FAN SWITCHED OFF WITH NO FURTHER SMELL.  AFTER SHUTDOWN, UNABLE TO SWITCH FAN BACK ON.  CIRCUIT BREAKER PULLED AND ITEM TRANSFERRED DMI M04-064.  REMOVED AND REPLACED FLIGHT COMPARTMENT RECIRCULATION FAN IAW MM.  OPERATION CHECK NORMAL.  GOOD FOR SERVICE.
